# SDR 1262020406

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- Aircraft time: 10,204 hours, 4,893 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Part number: A48617
- Part serial: 551
- Condition: Inoperative
- Location: Lg Handle
- Part time: 2,675 hours, 1,290 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE OUT OF DOWN POSITION.
